# SDR CA000410030

- Difficulty date: March 25, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 24,656 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: E0052R8B3ASNF
- Condition: Faulty
- Location: Mlg
- Component: Landing Gear Ret
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNABLE TO EXTEND LANDING GEAR.  EMERGENCY EXTENSION CARRIED OUT. INVESTIGATION REVEALED FAULTY PROXIMITY SENSOR NR 37GA ON THE LEFT NOSE GEAR DOOR.  SWITCH REPLACED.
